Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on separating families of representations


Author: Bruce A. Barnes
Journal: Proc. Amer. Math. Soc. 87 (1983), 95-98
MSC: Primary 22D10; Secondary 43A65
DOI: https://doi.org/10.1090/S0002-9939-1983-0677240-X
MathSciNet review: 677240
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions are given that imply that a separating family of unitary representations of a locally compact group $ G$ lifts to a separating family of $ ^ * $-representations of $ {L^1}(G)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D10, 43A65

Retrieve articles in all journals with MSC: 22D10, 43A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0677240-X
Keywords: Separating family of representations
Article copyright: © Copyright 1983 American Mathematical Society